# SDR SWAA073920

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 42,629 hours, 39,162 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 9802
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK.  NR 2 L/E FLAP INTRANSIT LIGHT ILLUMINATED ON OVERHEAD AND FWD PANEL.  REMOVED AND REPLACED SLAT ACTUATOR PER MM.
